MathSciNet Relay Station
MathSciNet bibliographic data
MR932298 11J85 (11J89)
Beukers, Frits; Brownawell, W. Dale; Heckman, Gert Siegel normality. Ann. of Math. (2) 127 (1988), no. 2, 279–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement